pharm quiz five.docx - Question 1 1 out of 1 points A 4-year-old child is brought to the emergency department by her mother The mother reports that the

pharm quiz five.docx - Question 1 1 out of 1 points A...

This preview shows page 1 - 2 out of 9 pages.

Question 1 1 out of 1 pointsA 4-year-old child is brought to the emergency department by her mother. The mother reports that the child has been vomiting, and the nurse notes that the child's face is flushed and she is diaphoretic. The mother thinks that the child may have swallowed carbachol drops. A diagnosis of cholinergic poisoning is made. Which of the following drugs would be administered? Question 2 1 out of 1 pointsA 20-year-old man has begun treatment of the psychotic symptoms of schizophrenia using olanzapine (Zyprexa). Which of the following symptoms would be categorized as a negative symptom of schizophrenia? Question 3 1 out of 1 pointsA nurse who works at an outpatient mental health clinic follows numerous clients who have schizophrenia, many of whom are being treated with olanzapine (Zyprexa). Which of the following clients likely has the highest susceptibility to the adverse effects of olanzapine?
Image of page 1
Image of page 2

You've reached the end of your free preview.

Want to read all 9 pages?

  • Spring '17
  • Moussa
  • Morphine, Benzodiazepine, Phenytoin, Lorazepam

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture